# SDR ASAA0873817

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750110
- Condition: Corroded
- Location: Bs 942
- Component part number: 146A750110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TIE DOWN TRACK FLOOR SUPPORT AFT CARGO BAY AT BS 942 RBL 13.  R & R TRACK ASSY IAW SRM.
